# SDR USAA2013041900019

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 33,416 hours, 22,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013085
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - AFT GALLEY ENTRY DOOR EMERGENCY LIGHT EXIT MARKER HOUSING CRACKED RIGHT SIDE.  REMOVED AND REPLACED AFT RIGHT SIDE EMERGENCY LIGHT DOOR ASSEMBLY IAW A319 AMM 33-51-13-000-001 AND 33-51-13-400-001-A.  PERFORMED OPS CHECK IAW AIRBUS AMM 33-51-13-400-001-A.  TEST NORMAL.
